# SDR HEEA082649

- Difficulty date: December 11, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Make and model: Bolkms BO105S
- System (JASC): 2432 · Battery/Charger System
- Part: Cover
- Condition: Damaged
- Location: Battery
- Component: Battery
- Component part number: RG390E
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COVER ON BATTERY PULLED UP.  RIVET PULLED UP.
